← Return to Side effects of Pristiq
Side effects of Pristiq
Is it better to cut pill in half and taper off that or cold turkey?
Jump to this post
Good afternoon…I have tried cutting the pills…and that worked to some degreee…although being that they are time release tablets the pharmacist informed me that the dosage would be less…the drug would assimilate faster…and cause a side effect also…that is the reason its stated on the rx…do not cut..crush…etc…Depending on the mg. You are taking if you can step down in dose without cutting the pill that may be better for you..I cut them in half myself and adjusted to the side effect although it wasn’t pleasant…the things that worked for me may not work for you and vice versa…a good diet and intenal cleansing was a huge part of helping myself…along with cutting the pills..and alternating days when taking the medication…this started slowly by extending the time of day I took them in hrs…and progressing into a half day…full day etc. I also did the internal body cleanse with herbal products…from american botanical society. ..from herbologist richard schultze…you can search online if you may be interested. I certainly wish you the best in getting of this drug:)….cool that you are in the aqha..and are involved in horses:))..my father has been a member for close to 60 years..and always raised horses throughout his life.. Take care and best wishes…:)
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In